# SDR 95ZZZX1311

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-18A
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Condition: Mismanufactured
- Location: Sleeve
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION ON A PIPER SUPPER CUB PA-18A, FOUND NEW STAINLESS CABLES HAD BEEN PREVIOUSLY INSTALLED. INSPECTION OF THE CABLES SHOWED THE COPPER N1COMPRESS SLEEVES WERE INSTALLED ON THE STAINLESS CABLES IN PLACE OF THE SILVER COLORED N1COMPRESS SLEEVES -- THIS SILVER IN COLOR N1COMPRESS SLEEVE IS TO BE USED ON STAINLESS CABLES TO PREVENT DISSIMILAR METAL CORROSION CALLED ELECTROLYSIS, A MORE IN-DEPTH INSPECTION REVEALED THE N1COMPRESS SLEEVE WAS VERY SLOPPILY INSTALLED AND SEVERAL N1COMPRESS SLEEVES ONLY HAD TWO CRIMPS INSTEAD OF THREE.  SUBMITTER SUGGESTS WHEN NOT SURE, MAKE REFERENCE TO A.C. 43.13/4.
